このエントリーをはてなブックマークに追加
ID 33252
FullText URL
Author
Abstract

It is shown that any subset of a topological abelian monoid gives rise to a generalized homology theory that is closely related to the notion of labeled configuration space. Applications of the main theorem include generalizations of the classical Dold-Thom and the Barratt- Priddy-Quillen-Segal theorems.

Published Date
2001-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume43
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
43
End Page
72
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol43/iss1/9
JaLCDOI